×

Found 209 Documents (Results 1–100)

100
MathJax

Martingales and processes. An introduction for undergraduate students. (Martingale und Prozesse. Eine Einführung für Bachelor-Studenten.) (German) Zbl 1406.60003

De Gruyter Studium. Berlin: De Gruyter (ISBN 978-3-11-035067-8/pbk; 978-3-11-035068-5/ebook). x, 196 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

Rosenthal type inequalities for martingales in symmetric spaces. (English. Russian original) Zbl 1269.46018

Russ. Math. 56, No. 11, 52-57 (2012); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2012, No. 11, 60-66 (2012).
MSC:  46E30 46B09 60G42
PDF BibTeX XML Cite
Full Text: DOI

Almost sure limit theorems for dependent random variables. (English) Zbl 1210.60032

Misiewicz, Jolanta K. (ed.), Stability in probability. Selected papers based on the presentations at the 28th international seminar on stability problems for stochastic models, Zakopane, Poland, May 31 – June 5, 2009. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-09-6/pbk). Banach Center Publications 90, 171-178 (2010).
MSC:  60F15 60G42 37A25
PDF BibTeX XML Cite
Full Text: DOI

Estimation of matrix autoregression process parameters with nonstationary noise. (Ukrainian, English) Zbl 1121.62076

Teor. Jmovirn. Mat. Stat. 72, 158-171 (2005); translation in Theory Probab. Math. Stat. 72, 177-191 (2006).
PDF BibTeX XML Cite
Full Text: Link

Orthogonal product systems of rational functions. (English) Zbl 1036.42028

Bojanov, B. D., Constructive theory of functions. Proceedings of the international conference, Varna, Bulgaria, June 19–23, 2002. Sofia: DARBA (ISBN 954-90126-6-2/hbk). 391-396 (2003).
MSC:  42C10
PDF BibTeX XML Cite

On the \(L_r\) convergence of normalized weighted sums. (English) Zbl 1021.60025

Dixit, Ulhas J. et al., Statistical inference and design of experiments. Dedicated to the memory of Prof. M. C. Chakrabarti. New Delhi: Narosa Publishing House. 183-192 (1999).
MSC:  60F15
PDF BibTeX XML Cite

Atomic decompositions and inequalities for vector-valued discrete-time martingales. (English. Russian original) Zbl 0956.60037

Theory Probab. Appl. 43, No. 3, 487-496 (1998); translation from Teor. Veroyatn. Primen. 43, No. 3, 588-598 (1998).
MSC:  60G42
PDF BibTeX XML Cite
Full Text: DOI

Asymptotically Gaussian distribution for random perturbations of rotations of the circle. (English. Russian original) Zbl 0954.60017

J. Math. Sci., New York 96, No. 5, 3493-3495 (1999); translation from Zap. Nauchn. Semin. POMI 240, 78-81 (1997).
MSC:  60F05 37A50 28D05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software